# SDR DALA13061600138

- Difficulty date: November 10, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 68,463 hours, 28,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 14AB IS INOPERATIVE.  MAINTENANCE REPAIRED CONNECTOR.  SYSTEM OPS NORMAL.  (LP 1182487)
